Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

1 Bump

Bad cramps on b/c adult content

I have been being treated for adenomyosis with the nuva ring. Since I started it the cramping seems to have gotten worse. Bleeding has gotten better. My dr. wants to keep trying it for another 2 months but I don't think I can handle that. My questions is has anyone else had this problem? My dr. doesn't seem to want to listen, and kinda making me feel like it's in my head. I have been dealing with it for 3 yrs and just can't!!!  Oh and when i did the mirena years ago I did the same thing, less bleeding, cramping.

 
mommy-perks

Asked by mommy-perks at 12:39 AM on Jun. 22, 2011 in Health

Level 14 (1,499 Credits)
This question is closed.
Answers (2)
  • A friend of mine had an intra-uterine device and come to find out her uterus is tilted and it was causing her a lot of problems. I don't think its in your head, I think you need to stick to your guns and just tell him "HEY!!! It hurts and is uncomfortable! Take this thing out!!"
    becky.wallin

    Answer by becky.wallin at 12:58 AM on Jun. 22, 2011

  • see my uterus is tilted and they reccomended i have the birth control shot....depo prevara.....
    it hasnt caused me any issues since i got it....
    SMALLfry05

    Answer by SMALLfry05 at 12:32 PM on Jun. 22, 2011

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN